Forum

baclofen withdrawal

Well I came off the baclofen, done it slowly under GP supervision. I had my last dose on Saturday, but today I am feeling so bad!

My whole body is aching, my muscles in my arms and legs are really sore and I’m so tired! I just feel rough!

Has anyone felt this after coming off baclofen? And how long did it last?

Thanks

Jx

Sorry, never come off it totally; the most I’ve done is decrease my dose.

I would imagine that you are either feeling all the things that the baclofen was easing, in which case it’s not going to get better, or that it is side effects and therefore it will wear off fairly soon if your dose on Saturday was a small dose.

I can’t remember why you were coming off it (sorry) - what were you hoping for?

Karen x

I only started it last July ish, and since then my fatigue went 100 times worse, Walking decreased greatly, dizzyness worsened, plus I’ve had a permanent headache since august. I didn’t consider it could be the baclofen causing it, I actually liked it because it got rid of my legs spasms and helped me sleep through the night. It was during my last neuro appt he made a comment that the baclofen could be making fatigue worse. So I decided to come off it as an experiment to myself.

So far, my permanent headache has gone, just the daily stabbing pain to the side of my head still exists. I was also getting heart poundings, which have now stopped too. (Didn’t put that with the baclofen use) Dizzyness still with me.

I can’t judge the fatigue bit yet, but up to know not much difference there.

Spasms have returned but I expected that.

I want to give it a while to get out of my system then decide do I want the spasms, or the permanent headache and other side effects, if that’s what they are?

I was hoping the fatigue would reduce a little… Still time I hope.

I suppose doing my experiment, I wanted to know what was me and what was side effects. I suppose the worsening of symptoms could have just been coincidental.

Not sure how long to stay drug free to prove to myself, but I’m thinking at least 2 weeks, then decide which is the better of the two evils!

Now I remember!

It sounds like at least some of it was caused by baclofen then :frowning: There are alternatives, e.g. tizanidine, but most of these things come with side effects :frowning: Hopefully something will suit.

Kx

Thanks Karen x